# SDR F3LA2024040800046

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 20,587 hours, 9,147 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 19,289 hours, 8,431 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 80621157
- Part serial: 21703936
- Condition: Inoperative
- Location: Lt Engine
- Part time: 11,613 hours, 5,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE 1 IN FLIGHT SHUTDOWN. AC WAS GROUNDED DUE TO AN SDR REPORTABLE EVENT.  CORRECTED ACTION: LP 393669 ITEM 2 - REMOVED AND REPLACED FMU - ENG # 1 IAW AMM 73-21-05-000-802-A / 400-802-A. ACCOMPLISHED IDLE TEST REF AMM 73-29-00-740-803 - NO LEAKS FOUND. A/C OK TO CONTINUE FOR SERVICE. T/W SN F9TAB2151C DUE 10/24; T/W SN F9TAB5831C DUE 9/24.
